Translator Disclaimer
December 1989 The theory of semigroups with weak singularity and its applications to partial differential equations
Kazuaki Taira
Tsukuba J. Math. 13(2): 513-562 (December 1989). DOI: 10.21099/tkbjm/1496161173

Abstract

This paper provides a careful and accessible exposition of the theory of analytic semigroups which may have weak singularity at the origin, with emphasis on its applications to a class of subelliptic initial-boundary value problems for linear parabolic differential equations of second order.

Citation

Download Citation

Kazuaki Taira. "The theory of semigroups with weak singularity and its applications to partial differential equations." Tsukuba J. Math. 13 (2) 513 - 562, December 1989. https://doi.org/10.21099/tkbjm/1496161173

Information

Published: December 1989
First available in Project Euclid: 30 May 2017

zbMATH: 0695.47031
MathSciNet: MR1030233
Digital Object Identifier: 10.21099/tkbjm/1496161173

Rights: Copyright © 1989 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.13 • No. 2 • December 1989
Back to Top